Please use this identifier to cite or link to this item:
Title: Stochastic stability of uncertain Hopfield neural networks with discrete and distributed delays
Authors: Wang, Z
Liu, Y
Fraser, K
Liu, X
Keywords: Hopfield neural networks;Uncertain systems;Stochastic systems;Distributed delays;Discrete delays;Lyapunov–Krasovskii functional;Global asymptotic stability;Linear matrix inequality
Issue Date: 2006
Publisher: Elsevier
Citation: Physics Letters A, 354(4): 288-297, Jun 2006
Abstract: This Letter is concerned with the global asymptotic stability analysis problem for a class of uncertain stochastic Hopfield neural networks with discrete and distributed time-delays. By utilizing a Lyapunov–Krasovskii functional, using the well-known S-procedure and conducting stochastic analysis, we show that the addressed neural networks are robustly, globally, asymptotically stable if a convex optimization problem is feasible. Then, the stability criteria are derived in terms of linear matrix inequalities (LMIs), which can be effectively solved by some standard numerical packages. The main results are also extended to the multiple time-delay case. Two numerical examples are given to demonstrate the usefulness of the proposed global stability condition.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2006 Elsevier Ltd.
ISSN: 0375-9601
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf165.73 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.